# SDR CA091007001

- Difficulty date: October 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Lock Pin
- Condition: Missing
- Location: Turbine Blade
- Part time: 18,483 hours
- Component: Turbine Disc
- Component part number: BRH19977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF THE ENG AFTER SPLITTING THE HP2 TURBINE DISC FROM THE HPT1 TURBINE DISC IT WAS FOUND THAT LOCKING PLUGS WERE MISSING. THE LOCKING PLUG IS PREVENTING THE LOCKING RING HOLDING THE HP1 TURBINE BLADES TO BE RELEASE. THE LOCKING RING WAS STILL IN POSITION BUT LOCKING PLUG WERE RELEASED BY DAMAGING SURROUNDING AREA OF HP 1 AND HP 2 TURBINE DISC WEBS, BLADES AND NGV. OEM ADVISE.
